MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID
Model Number SR-0840-CS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Stroke/CVA (1770); Paralysis (1997); Thrombosis/Thrombus (4440)
Date of Event 03/24/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We are unable to provide the complete unique identifier (udi) # for this product.All available product data has been included in this report.
 
Event or Problem Description
It was reported that patient experienced a stroke and thrombus was identified within the stent.An enroute transcarotid stent was selected for use in a left sided transcarotid artery revascularization (tcar) procedure.The procedure was completed with no apparent issues, and the patient passed the post procedure neurological check.Approximately 18 days post procedure, the patient experienced a stroke with the inability to move their right extremity and was readmitted to the hospital.Imaging revealed thrombus within the stent.The patient was taking plavix but was switched to brilinita.No intervention was performed as a result of the event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
We are unable to provide the complete unique identifier (udi) # for this product.All available product data has been included in this report.Investigation results: ship history review: a ship history review for the reported upn was performed for the reporting customer.Batches 18414162, 18380553, and 18375104 were the most recent batches shipped to the reporting facility within the three-year period preceding the procedure date.There were no manufacturing deviations for any of the three batch numbers that could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a review of the enroute transcarotid stent device confirmed that the reported event is a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.

Brand Name
ENROUTE TRANSCAROTID STENT
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL INC.
27th ave north plymouth
minneapolis MN 55447
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24967582
Report Number2124215-2026-22040
Device Sequence Number10580808
Product Code NIM
UDI-Device Identifier00811311020478
UDI-Public(01)00811311020478
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSR-0840-CS
Device Catalogue NumberSR-0840-CS
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Supplement Date Received by Manufacturer06/03/2026
Initial Report FDA Received Date04/23/2026
Supplement Report FDA Received Date07/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale